# SDR SWAA070446

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 13,572 hours, 7,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200048401
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT L1 DOOR.  REMOVED AND REPLACED LIGHT ASSY PER MM.
